# SDR ASOA2016051614868

- Difficulty date: May 16, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9, BS 559 - 559+80 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-01-11-000-802, & AMM 53-01-11-400-802.
